# SDR JJBA20240213036

- Difficulty date: January 19, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, RH FWD I/COSTAL CARGO DOOR MECH BTW STR 4R-5R AT FR 62 FOUND CRACKED. RF1, RH FWD I/COSTAL CARGO DOOR MECH BTW STR 4R-5R AT FR 62 REMOVED AND REPLACED
